Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: THE BEST SAMPLE SIZE IN APPROXIMATING SOME SAMPLING DISTRIBUTIONS

Research Title

THE BEST SAMPLE SIZE IN APPROXIMATING SOME SAMPLING DISTRIBUTIONS

Authors

MOHAMMED E. M. GOBAR, EIHAB B. M. BASHIER AND ADNAN M. AWAD

Journal

International J. of Math. Sci. & Engg. Appls. (IJMSEA)

Volume & Page Numbers

Vol. 8 No. III, pp. 179-192

Publisher

ASCENT PUBLICATION, www.ascent-journals.com, ISSN 0973-9424

Year

2014

Attachments

2014 THE BEST SAMPLE SIZE IN APPROXIMATING SOME SAMPLING DISTRIBUTIONS.docx    
Content Type: Announcement
Created at 11/13/2014 7:27 PM by Adnan Awad
Last modified at 9/22/2015 5:12 PM by Adnan Awad